# SDR AU970518

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6229681001
- Condition: Failed
- Location: Att & Dir Gyro
- Component: Collins, EFD84
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS ELECTRONIC ATTITUDE DIRECTION INDICATOR (EADI) FAILED DUE TO INTERNAL FAULT
